# SDR UALA2010052401778

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 37,083 hours, 4,543 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 19
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV L ONE (BUT NOT BOTH) OF THE TWO LEFT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION. STATUS MSG-2124001 LATCHD ER MODE MSG-2124001 LATCHD ER MODE. REPLACED LT PACK FCV, OP CKS OKAY.
